# SDR AALA201802159013

- Difficulty date: February 9, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 75,667 hours, 9,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR EXIT SIGN INOPERATIVE.  REPLACED THE BATTERY PACK IAW AMM 33-51-06.  OPS TESTED NORMAL.
